Hi Belinda I remember on the antithyroid drugs you are supposed to have a white blood count if you feel sick, sore throat or fever and I have read that after RAI a sore throat is common. Hope you feel better, Wanda
I would like to know if any of you experience feeling cold and hot, your temperatures ranging from 96.3 F to 100.1 F?? To make things worse, I have a sore throat and a throbbing headache which worsens especially when I walk, turn, or move my eyes. Does it happen to anyone after taking RAI a month ago and after taking PTU for three months?? Or is it the plain ole flu?? It is now my third day. I am feeling rather miserable, and I hope it is not serious.
Hi Wanda Thanks for your encouragement. It was scary at first when I experienced these symptoms and the red thyroid flag flashed before my eyes. I tried my endo’s office, but no luck so I got hold of a nurse who works for my primary care physician. She thinks it is the 24-hour flu that has been going around here so I hope she is right!
I’ve had Graves for 2 years, 6 months and what a roller coaster ride it’s been!
Anyhow, I’ve not had much support from the 2 endocrinologists I’ve seen in this time(talk taking a number!). I’ve practically given up relating any symptoms anymore or receiving any helpful feedback from doctors. It seems as though I’ve only a few seconds to condense what’s been going on over several months! I’m praying that my appointment with Doc #3 on Monday is more positive. Wish me luck.